All Journal Entries Journals
Previous | Next

I feel really down today

May 31, 2008 - 6 comments

It has been 3 days since my final AC treatment and I feel like ****!!! My stomach hurts and EVERYTHING i eat comes back up. I am starting to feel mentally defeated. I have cried atleast 3 times today, my fiance must think I am a basket case but he just keeps on loving me.

Sometimes I wonder if I am strong enough for this journey. I have to be, I must suck it up and keep on keepin on. God has blessed me so much that I dont want to let him down by complaining and second guessing his blessing.

I just want to feel healthy and strong again. I know I sound pitiful today but its just the way I feel.

Comments
Post a Comment
326352 tn?1310994295
by lhughes, May 31, 2008
You will.... you survived A/C!!!!!  Call doc and ask for some zofran or phenergan if you want to get some sleep.  Don't let yourself get down, this part is OVER!!!!  You can go one from here.  Are you going to do Taxol/Taxotere/Abraxane or some other drug now?  What's next on the agenda for getting over breast cancer?

Take a walk, even if it's a short one.  The sunshine will do you more good than you know.  Hold hand of fiance, see something new....  breathe deep and be thankful that you made it.  It's not much, but it's something.

Take care!
Lisa

326352 tn?1310994295
by lhughes, May 31, 2008
PS...don't make me tell you the "little red wagon" story!!!!

314692 tn?1214080510
by traceyz, May 31, 2008
Thank you so much for reaching out to me. It really means alot, because I was feelin really bad until I got your message.

I should be so happy that I got through AC but instead I have been a blubbering ball of tears all day. But NO MORE, im snappin out of it thanks to you my sister.

On 6/18 I start taxatere and herceptin. I have heard taxatere is a lil less brutal on the stomach. Which ones did you do and what was your experience?

I will take a walk tomorrow I think it will make me feel better. Thank you sooooooo much for caring, and I wont make you tell me the little red wagon story just yet.  :)

Thanks Again,
Tracey

326352 tn?1310994295
by lhughes, Jun 01, 2008
After A/C I did Abraxane, the newest taxane drug.  I had a severe allergic reaction to the caster oil derivative that the taxol med is delivered in.  What luck.  Actually it really was.  Taxol takes 3 hours to deliver with numerous pre-meds.  Abraxane is the same chemical as taxol but it's in a protein delivery system that looks like milk....ok, that was the grose part.  But, it only took 30 minutes to administer.  I lost my hair again, lost some feeling in my toes and fingers, mostly that came back.  I'm easy to lose feeling still, but it does return.

My father took Taxatere for his prostate cancer...the 2 types of cancer are so close to each other being hormonal cancers.  The choice of drugs administered depends on the type of cancer, markers, etc...so don't worry about not having the same type of chemo as others are having.  Taxotere was pretty easy on my father who was 70 at the time.  I hear Herceptin is also a good and easy drug.  I don't think he lost hair during taxotere, so that's good, but he was already balding and maybe we just didn't notice!  

You'll do fine, it's a struggle, but you can do it.  Take it one stage at a time, one treatment at a time.  That's how I got through so much...countdowns!!  You should have seen my calendar that year.  Between counting progesterone shots, the number of weeks pregnant, the number of chemo treatments, the number of days until the planned c-section.... I was a counting fool.  It helped me look forward and celebrate each day because I made it though the day, the week, the treatment plans.

Life is an adventure sometimes with lots of obstacles to get through.  Don't forget to live your life while going through this, don't put off things just because you are currently going through cancer treatment.  Enjoy the little things, you may not have the chance again (meaning they won't happen again, not that you won't be here).

If you need to talk, I'm here.
Lisa

314692 tn?1214080510
by traceyz, Jun 02, 2008
Thanks for all the info. I still feel like YUCK but im sure I will feel better in a few. I really appreciate all the support and info you have given.

You are sooooo right life is an adventure and I want to suck it up and enjoy the ride!!

Thx again,

Tracey

Avatar universal
by Joi400, Jun 07, 2008
Those 4 treatments of AC will really get your mood swing.  The pain is sometimes unbearable. I remember they gave me pain medication and advice me to avoid  a lot of things like cutting my nails, eating certain food . I used to have sores in my mouth just by eating chips-doritos.  I just listen to my body.  I turned bald on my second treatment.  I put my make-up on to keep my spirits up and dress nicely.  I sometimes make sure I don't even think I have these treatments and  I just went bald.  When I'm at work, I  don't think of my illness, I always think I'm just like everybody else who are working.  Yes, I felt tired  but I made sure it don't bother me.  It's mind over matter to me.  You'll get through this. It's like you will be a caterpillar then in time you will blossom to a beautiful butterfly..
Guaranteed!

Post a Comment